Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 182, NWS Jacksonville, FL

June 17, 2017Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 17, 2017, 6:22 PM EDT for Duval County, Nassau County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 6:22 PM EDT (22:22 UTC)
Expired
Jun 17, 2017, 7:00 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Duval County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:50 PM EDTTSTM WND DMGFernandina Beach, FLNASSAU COUNTY SHERIFF REPORTED TWO TREES WERE BLOWN DOWN IN FERNANDINA BEACH. ONE WAS BLOWN DOWN ACROSS A POWER LINE. THE OTHER TREE WAS BLOWN DOWN ACROSS A ROAD. THE TIME OF THE EVENTS WERE BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WUUS52 KJAX 172222
SVRJAX
FLC031-089-172300-
/O.NEW.KJAX.SV.W.0182.170617T2222Z-170617T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
622 PM EDT SAT JUN 17 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Nassau County in northeastern Florida...
  Northeastern Duval County in northeastern Florida...

* Until 700 PM EDT

* At 621 PM EDT, severe thunderstorms were located along a line
  extending from near Kingsland to Jacksonville International Arpt,
  moving east 25 to 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Fernandina Beach, Jacksonville International Arpt, Yulee, Nassau
  Village-Ratliff, Ratliff, Oceanway and Little Talbot Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3042 8182 3077 8180 3076 8174 3074 8172
      3075 8166 3073 8165 3074 8163 3072 8161
      3074 8160 3072 8159 3073 8158 3074 8159
      3074 8157 3071 8154 3073 8153 3073 8148
      3072 8142 3043 8137
TIME...MOT...LOC 2221Z 248DEG 26KT 3078 8172 3047 8171 

HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
2 follow-up statements
244 
WWUS52 KJAX 172236
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
636 PM EDT SAT JUN 17 2017

FLC031-089-172300-
/O.CON.KJAX.SV.W.0182.000000T0000Z-170617T2300Z/
Nassau FL-Duval FL-
636 PM EDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN NASSAU AND NORTHEASTERN DUVAL COUNTIES...

At 636 PM EDT, severe thunderstorms were located along a line
extending from near Kingsland to near Oceanway, moving east at 15
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Fernandina Beach, Jacksonville International Arpt, Yulee, Oceanway
and Little Talbot Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3043 8139 3042 8176 3076 8175 3074 8172
      3074 8167 3075 8166 3073 8165 3074 8163
      3072 8161 3073 8160 3074 8158 3073 8158
      3071 8154 3073 8153 3073 8148 3072 8142
      3056 8139
TIME...MOT...LOC 2236Z 252DEG 15KT 3076 8169 3045 8168 

HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
819 
WWUS52 KJAX 172305
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
705 PM EDT SAT JUN 17 2017

FLC031-089-172315-
/O.EXP.KJAX.SV.W.0182.000000T0000Z-170617T2300Z/
Nassau FL-Duval FL-
705 PM EDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND
NORTHEASTERN DUVAL COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jacksonville.

LAT...LON 3043 8139 3042 8176 3076 8175 3074 8172
      3074 8167 3075 8166 3073 8165 3074 8163
      3072 8161 3073 8160 3074 8158 3073 8158
      3071 8154 3073 8153 3073 8148 3072 8142
      3056 8139
TIME...MOT...LOC 2305Z 263DEG 24KT 3073 8151 3043 8151 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:15 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 17, 3:15 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
315 PM EDT Sat Jun 17 2017

.NEAR TERM...This afternoon through Sunday...

Showers and thunderstorms will continue to develop from west to
east with additional cells expected to pop along the east coast
sea breeze front by mid-afternoon. A vigorous eastward moving
outflow boundary was racing across south GA early this afternoon
as the parent upper level vortex rotated over southern AL. This
outflow boundary combined with diurnal heating and west coast sea
breeze convection is expected to converge across our SE GA zones
within the next few hours and will continue to trek eastward
toward the Atlantic through the early evening. Farther south
across NE FL west coast sea breeze convection will continue to
press inland toward the I-75 corridor through 2 pm while a few
cells begin to form along the late forming east coast sea breeze
front. NE FL precipitation is expected to converge between I-75
and the St. Johns River basin through 6 pm with SW steering flow
gradually shifting convection toward the Atlantic coast through 9
pm with gradual dissipation. Lingering showers and isolated
tstorms possible through midnight then mostly dry conditions less
some convection over the adjacent Atlantic waters. Although the
coverage of convection is not expected to be as great as recent
days a few stronger cells with gusty winds will be possible given
intrusion of dry mid/upper level air from the SW dry slot around
the Gulf Coast upper level low.

Mean layer 1000-500 mb steering flow 10 kts or less will
transition to more from the south tonight as the ridge axis across
south Florida begins to lift northward toward north Florida
tonight into Sunday. As this steering flow transition occurs, an
axis of very deep tropical moisture extending northward from the
low pressure system in the Caribbean will progressively overspread
the Florida peninsula from the south with precipitable water
values rising well above 2 inches. Although severe storm potential
will be lower Sunday due to increasing subsidence across the
local area, the increase in deep layer moisture combined with
diurnal instability will bring elevated rain chances during the
afternoon and evening especially across NE Florida where highest
moisture content will infiltrate. The more southerly steering flow
will enable both sea breezes to develop and press inland through
the day with a merger focused between the Highway 301 and
Interstate 75 corridors. Gusty wet downburst winds generally 30-50
mph will be possible due to precipitation loading as well as very
heavy, potentially locally flooding, rainfall. Temperatures will
range from the mid 80s coast to near 90 well inland.

.SHORT TERM...Sunday night through Tuesday night...Trough axis at
mid/upper levels will remain across AL/MS into the central Gulf of
Mexico while a surface low forms near the Yucatan peninsula. A deep
and moist southerly flow over ne Fl/se Ga will produce scattered to
numerous showers and storms...more likely in the afternoon/evening
hours. Temperatures will be at or just below average with pops above
average.

.LONG TERM...Wednesday through Saturday...Mid/upper level low
drifts south over the Gulf of Mexico next week with models differing
in the handling of ridging across ne Fl/se Ga. Latest GFS model
continues to be weaker with ridge than the ECMWF which builds ridge
stronger. This results in big differences with the forecast track of
surface low meandering near the Yucatan peninsula. GFS moves the low
north towards the central Gulf coast while the more preferred ECMWF
moves it towards the western Gulf coast Wedenesday-Thursday. GFS
solution would be much wetter for us as tropical moisture surges
north across Fl/Ga. ECMWF model solution would be drier as deep
tropical moisture would remain to our west and subsidence would be
stronger. Models in better agreement Friday and Saturday with deep
layer high pressure building across the area bringing lower rain
chances and higher temperatures.

&&

.AVIATION...Prevailing VFR conditions expected under SCT-BKN
ceilings generally 3-4 kft this afternoon under westerly winds.
Still expect the east coast sea breeze to develop and drift inland
which will shift winds to the SSE along the coast. Restrictions
expected in scattered afternoon and evening convection with VCTS
advertised in TAFs for now. Will add tempo groups based on radar
trends. Tonight MOS guidance not indicating a strong signal for
low stratus...but SREF suggested some potential for low visibility
and patchy restrictions to LIFR most likely near VQQ and GNV.
Drier upper level air expected to support better radiational
cooling conditions while low/mid clouds creep up from the south
through the night. For 18Z TAFs indicated marginal MVFR conditions
due to stratus at GNV/VQQ Sunday morning.

&&

.MARINE...Very long period easterly swells of 17-18 seconds
continued to be reported at all buoys with combined seas of 2.6 ft
or less. Prevailing SSW winds 10 mph or less will become SSE this
afternoon with a late forming east coast sea breeze with speeds
10-15 kts...nearing a solid 15 kts this evening. Prevailing SSE
winds develop Sunday through midweek as high pressure noses
northward from south Florida Sunday to over or just north of the
local waters Mon-Wed. Low pressure near the Yucatan peninsula will
drift northward into the central Gulf of Mexico this week.

Rip Currents: Moderate risk of rip currents for NE Florida coast
due to long period swells.

&&

.HYDROLOGY...Pottsburg Creek and the Black Creek at Penny Farms
remained at action stage this afternoon with a gradual fall. Any
locally heavy rainfall across these basins will raise water
levels.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  92  75  89 /  30  30  30  40
SSI  77  86  77  85 /  20  20  40  40
JAX  73  88  75  86 /  30  40  30  50
SGJ  75  86  74  84 /  20  30  20  40
GNV  72  90  73  85 /  30  60  40  60
OCF  73  90  74  86 /  30  60  30  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Enyedi/Zibura/McGinnis
Hazardous weather outlook, Jun 17, 2:43 AM EDT, 15 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
243 AM EDT Sat Jun 17 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-180645-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
243 AM EDT Sat Jun 17 2017

...MODERATE RISK OF RIP CURRENTS AT NORTHEAST FLORIDA BEACHES...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

Isolated to scattered thunderstorms are expected today and this
evening. Some storms may be strong and produce strong wind gusts,
in addition to frequent lightning and locally heavy rain.

There is a Moderate Risk of Rip Currents at the northeast
Florida beaches today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous afternoon and evening thunderstorms are
expected through the period. The main thunderstorm hazards
continue to be locally heavy rainfall, frequent lightning, and
gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Jun 17, 5:18 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
518 PM EDT SAT JUN 17 2017

GAZ136-152-153-172215-
Inland Glynn GA-Brantley GA-Wayne GA-
518 PM EDT SAT JUN 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...NORTHEASTERN
BRANTLEY AND SOUTHEASTERN WAYNE COUNTIES UNTIL 615 PM EDT...

At 518 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thalmann, or 12 miles west of Dock Junction, moving north at 10 mph.

Wind gusts of 45 to 55 mph can be expected along with possible minor
wind damage. Frequent lightning and heavy rainfall expected.

Locations impacted include...
Everett, Waynesville, Thalmann, Atkinson and Mount Pleasant.

LAT...LON 3124 8159 3117 8167 3123 8189 3158 8172
      3155 8169 3154 8166 3153 8167 3153 8165
      3151 8166 3150 8165 3147 8161 3145 8163
      3144 8161 3143 8161 3139 8157 3138 8155
      3138 8154 3136 8153
TIME...MOT...LOC 2118Z 200DEG 7KT 3125 8173

SHASHY
Special weather statement, Jun 17, 5:26 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
526 PM EDT SAT JUN 17 2017

FLZ024-GAZ164-172215-
Inland Nassau FL-Charlton GA-
526 PM EDT SAT JUN 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU AND EAST
CENTRAL CHARLTON COUNTIES UNTIL 615 PM EDT...

At 525 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. George, or 9 miles southwest of Hilliard, moving north at 5 mph.

Wind gusts of 40 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Hilliard.

LAT...LON 3053 8195 3056 8213 3083 8209 3080 8195
      3075 8181
TIME...MOT...LOC 2125Z 194DEG 6KT 3059 8202

SHASHY
Special weather statement, Jun 17, 5:41 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
541 PM EDT SAT JUN 17 2017

FLZ040-172215-
Marion FL-
541 PM EDT SAT JUN 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
615 PM EDT...

At 541 PM EDT, Doppler radar was tracking a strong thunderstorm over
Weirsdale, or near The Villages, moving north at 15 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Weirsdale, Ocklawaha, Moss Bluff, Silver Springs Shores and Lake
Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Jacksonville.

&&

LAT...LON 2914 8204 2917 8190 2913 8177 2896 8183
      2896 8203
TIME...MOT...LOC 2141Z 191DEG 13KT 2900 8194

ZIBURA
Special weather statement, Jun 17, 5:45 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
545 PM EDT SAT JUN 17 2017

FLZ024-124-GAZ153-164>166-172230-
Inland Nassau FL-Coastal Nassau FL-Inland Glynn GA-Inland Camden GA-
Charlton GA-Coastal Camden GA-
545 PM EDT SAT JUN 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NASSAU...WESTERN
CAMDEN...SOUTHWESTERN GLYNN AND EAST CENTRAL CHARLTON COUNTIES UNTIL
630 PM EDT...

At 545 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Woodbine to near Kings Ferry.
Movement was east at 15 mph.

Wind gusts of 40 to 55 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Kingsland, Woodbine, Kings Ferry, Tarboro and Colesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3071 8163 3078 8194 3099 8189 3115 8162
TIME...MOT...LOC 2145Z 287DEG 12KT 3099 8183 3077 8187

SHASHY
Special weather statement, Jun 17, 5:51 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
551 PM EDT SAT JUN 17 2017

FLZ024-025-124-125-172230-
Inland Duval FL-Inland Nassau FL-Coastal Duval FL-Coastal Nassau FL-
551 PM EDT SAT JUN 17 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU AND CENTRAL DUVAL
COUNTIES UNTIL 630 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm over
San Marco, or over Jacksonville, moving north at 25 mph.

Wind gusts of 35 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jacksonville, Jacksonville International Arpt, Arlington, Baymeadows,
Cisco Gardens, Ortega, Nassau Village-Ratliff, Ratliff, Oceanway and
Normandy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3021 8156 3024 8178 3061 8183 3060 8145
TIME...MOT...LOC 2150Z 188DEG 21KT 3031 8167

SHASHY
Local storm report, Jun 17, 6:12 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     9 W JENNINGS            30.62N 83.25W
06/17/2017                   HAMILTON           FL   911 CALL CENTER

            CENTRAL DISPATCH REPORTED A TREE DOWN AT 152 LAKE
            ALCYONE.

0256 PM     TSTM WND DMG     5 N BLUE SPRINGS        30.56N 83.22W
06/17/2017                   HAMILTON           FL   911 CALL CENTER

            CENTRAL DISPATCH REPORTED A TREE DOWN AT NW 23RD BLVD AND
            NW 26 LANE.

0351 PM     TSTM WND DMG     5 SSE JASPER            30.45N 82.93W
06/17/2017                   HAMILTON           FL   911 CALL CENTER

            CENTRAL DISPATCH REPORTED A TREE DOWN AT HIGHWAY 129 AND
            INTERSTATE 75.

0354 PM     TSTM WND DMG     ESE JASPER              30.52N 82.95W
06/17/2017                   HAMILTON           FL   911 CALL CENTER

            CENTRAL DISPATCH REPORTED A TREE DOWN ON 5TH AVENUE SW IN
            JASPER.

&&

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:26 PM EDTSpecial Weather StatementJAXHamilton, Suwannee49 min
Jun 17, 4:09 PM EDTSpecial Weather StatementJAXColumbia51 min
Jun 17, 4:48 PM EDTSpecial Weather StatementJAXBaker, Union42 min
Jun 17, 5:11 PM EDTSpecial Weather StatementJAXDuval49 min
Jun 17, 5:41 PM EDTSpecial Weather StatementJAXMarion34 min
Jun 17, 5:51 PM EDTSpecial Weather StatementJAXDuval, Nassau39 min
Jun 17, 5:54 PM EDTSevere Thunderstorm WarningJAXNassau51 min
Jun 17, 6:18 PM EDTSpecial Marine WarningJAX117 min
Jun 17, 6:25 PM EDTSpecial Weather StatementJAXBradford50 min
Jun 17, 6:53 PM EDTSpecial Weather StatementJAXDuval52 min
Jun 17, 7:04 PM EDTSpecial Weather StatementJAXClay41 min
Jun 17, 7:08 PM EDTSpecial Weather StatementJAXNassau52 min
Jun 17, 7:11 PM EDTAreal Flood AdvisoryJAXNassau94 min
Jun 17, 7:13 PM EDTAreal Flood AdvisoryJAXClay, Duval92 min
Jun 17, 7:44 PM EDTSpecial Weather StatementJAXClay46 min
Jun 17, 7:57 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.